# SDR DALA1127329858

- Difficulty date: March 31, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON UNDER RT MAIN STATIC PORT IS CRACKED.  FABRICATED REPAIR ANGLE IAW SRP DC9-A--53-10-04-801-663A-A,  TRIM LONGERON, INSTALLED REPAIR ANGEL IAW SRP  DC9-A-53-10-04-801-663A-A.  REPAIR PARTS INSTALLED ON RT MAIN STATIC PORT LONGERON FWD CARGO IAW SRP DC9-A-53-10-04-801-663A-A, ALODINED -5 ANGLE.
